A convenient method to generate normal random variable using a generalized exponential distribution is proposed. The new method is compared with the other existing methods and it is observed that the proposed method is quite competitive with most of the existing methods in terms of the K − S distances and the corresponding p-values.
Kundu, Debasis and Manglick, Anubhav
"JMASM22: A Convenient Way Of Generating Normal Random Variables Using Generalized Exponential Distribution,"
Journal of Modern Applied Statistical Methods: Vol. 5
, Article 22.
Available at: http://digitalcommons.wayne.edu/jmasm/vol5/iss1/22